# SDR SIMA20130727009

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 26,748 hours, 24,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHTS FOUND ON BY GROUND PERSONNEL.  PERFORMED CHARGING OF EMERGENCY LIGHT BATTERIES IAW CMM 25-60-03.  PERFORMED EMERGENCY OPS CHECKED IAW AMM 33-50-00.  OPS CHECKED FAILED.
